A few years ago my doctor gave me Dianne 35 for my acne, and 2 months ago he changed it to Yazmin… A week after starting with Yazmin I went to the hairdresser to colour my hair. A few days later my hair started to fall out, and I have this burning / itching on my scalp ever since. It's driving me crazy.
I see on the internet a lot of people that are using Yasmin are complaining about the same problem. Now I wonder, can it be the Yazmin causing my problem, or the hair dye? I'm very confused about what's causing it.
And how can I get rid of this itching, burning and hair loss? I want to pull out all my hair.
Since you are having itching and burning along with hair fall, chances of allergic contact dermatitis are more. You should use mild shampoo, stop applying the hair color and apply some calamine lotion on the rash. If it itches then you can take some antihistaminic lie Benadryl or Claritin. If the rash spreads then get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.